Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Flat bundles with solvable holonomy. II. Obstruction theory

Author: William M. Goldman
Journal: Proc. Amer. Math. Soc. 83 (1981), 175-178
MSC: Primary 55R10; Secondary 53C10
MathSciNet review: 620007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions for a connected solvable Lie group $ G$ are given so that every flat principal $ G$-bundle over a $ {\text{CW}}$-complex is trivial after passing to a finite covering space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R10, 53C10

Retrieve articles in all journals with MSC: 55R10, 53C10

Additional Information

PII: S 0002-9939(1981)0620007-7
Keywords: Solvable Lie group, flat bundle, obstruction, fundamental group of a surface, finite covering space
Article copyright: © Copyright 1981 American Mathematical Society